# SDR SWIA200616257

- Difficulty date: February 14, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 13,322 hours, 11,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE W/S BEGAN ARCING WITH SINGLE CRACK AND SMALL DELAMINATION.  REPLACED THE PILOTS DIRECT WINDSHIELD IAW CRJ MM 56-11-01.  PN ON NP-139321-13, SN OFF 01208H4227.
